# SDR MNTA2019FA0000001

- Difficulty date: January 2, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N517CF
- Make and model: Cessna 750
- Aircraft serial: 7500048
- Aircraft time: 14,840 hours, 9,176 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST DIRECTIONAL CONTROL ON LANDING AT HCR/36U JANUARY 2, 2019 FLIGHT CREW ONLY AND NO PASSENGERS.  FLIGHT CREW (PIC) REPORTED THAT THE BRAKE GRABBED CAUSING A HARD RIGHT VEER AFTER LANDING ROLL, WITH A HARD LEFT CORRECTION INPUT THE AIRCRAFT EXITED THE RUNWAY. AIRCRAFT DEPARTED THE RUNWAY AT APPROXIMATELY 60 KTS AND STRUCK A TAXI SIGN WITH THE NOSE GEAR. CREW TAXIED BACK ONTO RUNWAY AND CONTINUED TO THE FBO VIA TAXIWAY. MORE INFORMATION TO BE SUBMITTED AT A LATER DATE AS TO FAULT ISOLATION/MECHANICAL OR OPERATIONAL.
